Change search
ReferencesLink to record
Permanent link

Direct link
Analysis of a nonsymmetric discontinuous Galerkin method for elliptic problems: stability and energy error estimates
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2004 (English)In: SIAM Journal on Numerical Analysis, ISSN 1095-7170, Vol. 42, no 1, 252-264 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2004. Vol. 42, no 1, 252-264 p.
URN: urn:nbn:se:umu:diva-8083OAI: diva2:147754
Available from: 2008-01-14 Created: 2008-01-14 Last updated: 2011-01-12Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Larson, Mats G
By organisation
Mathematics and Mathematical Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 17 hits
ReferencesLink to record
Permanent link

Direct link